# SDR HEEA0011423

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Malfunction
- Location: Cockpit Attitude
- Stage of operation: IN
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR ROLLS LEFT 10 TO 30 DEGREES.
